A member asked:
my mother is takin percocet and toradol injections for severe migraines until she gets these botox injections in her head. she is nauseated and not eating or drinking. what do i do ?
2 doctor answers
Dr. Arthur Heller answered
43 years experience Gastroenterology
Call her docs: She needs to talk with her neurologist.
Answered on Sep 23, 2012
Dr. Otto Placik answered
34 years experience Plastic Surgery
Botox takes 5 days: In the meantime there may be other medications such as Imitrex or Maxalt or zomig (zolmitriptan) that may offer more immediate relief. While Percocet may provide pain relief, it generally does not treat the cause of migraines and is habit forming.
Answered on Feb 6, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month